| Catalog Number |
198716217 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
07/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had a infected left knee.Lps poly insert was exchanged.Wash out and i&d were performed it was reported at (b)(4).Revised report: patient went on to have a left above knee amputation.Adding implants to report that were taken out at time of amputation on (b)(6) 2019.These were originally implanted (b)(6) 2019 and (b)(6) 2019.Doi: (b)(6) 2019, (b)(6) 2019 and (b)(6) 2019 (lps univ tib hin ins xsm 16mm); dor: (b)(6) 2019, left knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.